Skip to main content

Bruce Reznick

Profile picture for Bruce  Reznick

Contact Information

Department of Mathematics
Computing Applications Building, Room 69-7
605 E Springfield Ave, Champaign, IL 61820
Professor Emeritus

Research Interests

Combinatorial methods in algebra, analysis, number theory, combinatorics, geometry.


Ph.D., Stanford University, 1976

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Alfassi, Y., Keren, D., & Reznick, B. (2021). The non-tightness of a convex relaxation to rotation recovery. Sensors, 21(21), Article 7358.

Matusevich, L. F., & Reznick, B. (2021). Sparse versions of the Cayley-Bacharach theorem. Portugaliae Mathematica, 78(2), 129-146.

Powers, V., & Reznick, B. (2021). A note on mediated simplices. Journal of Pure and Applied Algebra, 225(7), Article 106608.

Reznick, B. (2021). Equal sums of two cubes of quadratic forms. International Journal of Number Theory, 17(3), 761-786.

Athreya, J. S., Reznick, B., & Tyson, J. T. (2019). Cantor Set Arithmetic. American Mathematical Monthly, 126(1), 4-17.

View all publications on Illinois Experts